Latte Ladies

iVillage Member
Registered: 03-20-2001
Latte Ladies
45
Sun, 02-26-2012 - 12:49pm

coffee_cup_vector_set_148238.jpg

Pages

iVillage Member
Registered: 03-20-2001
In reply to: twig04
Fri, 03-02-2012 - 5:29am
Bunny , I love when you butt in..... ;O) after my dh has seen what it is doing to me, he doesn't want to take his pills anymore...
iVillage Member
Registered: 04-24-2000
In reply to: twig04
Thu, 03-01-2012 - 8:37pm

donna wrote"

It's hard for me to determine if my leg weakness is from Sim or from my back surgeries. I will ask my doc to take a blood test for it next time though. I can understand your husband not wanting to take that crap anymore. Does he take fish oil capsules? That reduced my cholesterol more than the Simvastatin.

..........................................................................................................................

Yes Donna...DH does take fish oil..2 caps per day.

Photobucket
iVillage Member
Registered: 07-04-2007
In reply to: twig04
Thu, 03-01-2012 - 6:16pm
Can't say that I blame your husband, Bunnie. After having problems with two different cholesterol medicines, I wouldn't take it either, especially if it only a preventative!

Michelle/mica_ga


Kindness is more important than wisdom,

iVillage Member
Registered: 12-12-1997
In reply to: twig04
Thu, 03-01-2012 - 4:08pm

I doubt he'd take a list in with him and I know he wouldn't want me to go with him! But if I nag him enough about it and maybe remind him to ask the doctor about something just before he goes to the appt., he might remember to ask about it. He's a very stubborn, self-reliant


Powered by CGISpy.com

Avatar for neverstopping
iVillage Member
Registered: 02-25-2000
In reply to: twig04
Thu, 03-01-2012 - 11:27am
wordyone wrote:

I've heard recently that all the statin medicines can cause memory loss, along with muscle damage.

Photobucket

Avatar for neverstopping
iVillage Member
Registered: 02-25-2000
In reply to: twig04
Thu, 03-01-2012 - 10:55am
bunny41 wrote:
butting in here.......my DH had to stop Simvastatin.....cuz of the horrible leg weakness...the blood work showed that drug was just starting to effect his muscles..ie deteriation )sp_)?...he was taken off.....took 3 months off....started anothe statin.....same effect...right now on the rest period.....his cholestrol is NOT that high....just a preventative.....dh says ..screw it ..not taken any of that crap anymore !!! another BIG sighhhhhhhhh

It's hard for me to determine if my leg weakness is from Sim or from my back surgeries. I will ask my doc to take a blood test for it next time though. I can understand your husband not wanting to take that crap anymore. Does he take fish oil capsules? That reduced my cholesterol more than the Simvastatin.

Photobucket

Avatar for neverstopping
iVillage Member
Registered: 02-25-2000
In reply to: twig04
Thu, 03-01-2012 - 10:49am
twig04 wrote:

HI Michelle, that's what he told me as he did some other tests on the muslces and he said that they have been impaired from the simvast..so that has to be repaired and strengthened,, hmmm yes it will take qite a while and I'll need to be patient and perservere.

Photobucket

iVillage Member
Registered: 12-12-1997
In reply to: twig04
Thu, 03-01-2012 - 9:26am

I've heard recently that all the statin medicines can cause memory loss, along with muscle damage.


Powered by CGISpy.com

iVillage Member
Registered: 12-12-1997
In reply to: twig04
Thu, 03-01-2012 - 9:20am

I'm glad the doctor was thorough and hope you get some relief and normalcy soon!


Powered by CGISpy.com

iVillage Member
Registered: 04-24-2000
In reply to: twig04
Thu, 03-01-2012 - 7:31am
butting in here.......my DH had to stop Simvastatin.....cuz of the horrible leg weakness...the blood work showed that drug was just starting to effect his muscles..ie deteriation )sp_)?...he was taken off.....took 3 months off....started anothe statin.....same effect...right now on the rest period.....his cholestrol is NOT that high....just a preventative.....dh says ..screw it ..not taken any of that crap anymore !!! another BIG sighhhhhhhhh
Photobucket

Pages